# SDR WX0A2021010473625

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 44,500 hours, 33,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 845065
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 11WL FAULT.  REMOVED AND REPLACED BATTERY 11WL, IAW AMM 33-51-38 PB 401.  OPERATIONS CHECK GOOD.
